Cerazette! Side effects

Hi had a lap 18 Dec and endo removed I have been on cerazette for past month. I have had lots of heavy bleeding/ spotting etc but I'm also having really funny stomachs it feels upset all the time.

I don't know if this is down to the pill or only other thing I can think is a food intolerance.

Anyone had upset / funny tummy on cerazette ?? X

1 Reply

  • Hi,

    I was taking Cerazette for about 5 years before recently stopping due to suspected endo.

    I did start to have upset/acidy feeling stomach just before i stopped taking it but if that was due to the pill or another underlying issue im not sure. But appart from that the pill worked wonders for me

    I do still now on occasion get a acid sort of feeling in my stomach but i just take a couple of Rennie or something like that and it sorts it out

    When i first started on the pill it did take a few months for my body to get used to it.

    Maybe give it another couple of months and see how you feel then

    Hope this helps a little bit :)

You may also like...